gastroenterologist-icon

Anemia, black stool,

Since 25 days I was suffering from weakness, semi solid motions , on 18 th March I went to general physician and he gave me tablets for curement of weakness and motions, motions were less frequent till the time I was taking medicine , after that I started again , later I saw semi solid motions of black colour and still I am facing this problem, day before I got the reports of my hemoglobin , the count is 8.4 Still the problem is not cured, my weakness is there still. Pls suggest some remedy
views-icons 133 Views Bookmark this Answer
Bookmark
v

Like the answers? Chat privately for 24 hours with the doctor of your choice

doctor profile image
Sharath Kumar K N
General Physician Mandya
Hello, Black stool that is tarry in texture and foul smelling is often a symptom of upper gastrointestinal bleeding from the esophagus, stomach or small intestine. This is called melena. Rectal bleeding of bright red blood with clots, sometimes mixed with stool, is called hematochezia. (note - taking iron supplements orally for anemia could cause black coloured stools). Most common cause is peptic ulcer,, they are other causes too, these bleeding in GI tract causes loss of blood and make you anemic and feel weak and tired. Please see,, gastroenterologist or general surgeon to search for cause by some procedures like endoscopy, colonoscopy few more as needed.
Answered
Flag this Answer
Flag this answer
2/2 people found this helpful
Was this answer helpful?
YES NO
doctor profile image
Dr Satyajit Godhi
GastroIntestinal Surgery 11 yrs exp Belgaum
Please get these things done...upper GI endoscopy... Colonoscopy.. And a CT scan of abdomen...get these done sir and get back
Answered
Flag this Answer
Flag this answer
2/2 people found this helpful
Was this answer helpful?
YES NO